The Carleman matrix for elliptic systems
Doklady Akademii Nauk, Tome 284 (1985) no. 2, pp. 294-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_2_a7,
author = {N. N. Tarkhanov},
title = {The {Carleman} matrix for elliptic systems},
journal = {Doklady Akademii Nauk},
pages = {294--297},
year = {1985},
volume = {284},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_2_a7/}
}
N. N. Tarkhanov. The Carleman matrix for elliptic systems. Doklady Akademii Nauk, Tome 284 (1985) no. 2, pp. 294-297. http://geodesic.mathdoc.fr/item/DAN_1985_284_2_a7/